MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26926
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent delivery system was difficult to remove.A 5mm x 150mm x 130cm innova self expanding stent was selected for the treatment of moderately calcified lesion in the superficial femoral artery.During deployment of the stent, the nose cone became stuck on the stent.A balloon was advanced to the lesion to create more space and remove the nose cone.The procedure was completed using a balloon.There were no patient complications reported.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13178953
Report Number2134265-2021-16050
Device Sequence Number4654146
Product Code NIP
UDI-Device Identifier08714729873952
UDI-Public08714729873952
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2026
Device Model Number26926
Device Catalogue Number26926
Device Lot Number0027858686
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2021
Initial Report FDA Received Date01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown